Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

For about a week, I've occasionally had a throbbing/pulsing in

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1009 Questions
Question
For about a week, I've occasionally had a throbbing/pulsing in my upper left arm (a few times a day) - usually in the bicep or inner elbow area that matches the pulse of my heartbeat. It isn't painful, per say, just has kind of a weird full feeling. I have no other real symptoms; no chest pain or pressure, no shortness of breath, no sickness, etc.

I had radiation and cisplatin treat on 2013 for right tonsil cancer (HPV+), if it helps to know this.
Posted Thu, 30 Nov 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 30 minutes later
Brief Answer:
Doesn't look like a cardiac issue

Detailed Answer:
Hello Sir

After going through the medical details provided by you I understand your concern for your health and I would like to tell you that as per the symptoms mentioned by you it doesn't seems to be a cardiac issue.

However considering your age group and a previous history of drug therapy with Cisplatin as well as radiation therapy it's advisable that you should get atleast an ECG and ECHOCARDIOGRAPHY done to rule out any underlying cardiac issues.

And if both of these comes out to be alright there won't be any reason to worry.

I hope this information will be helpful.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor